# SDR ARWA060002

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N661
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 81,797 hours, 26,502 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 44973345001
- Part serial: 1978
- Condition: Bypassing
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OUT OF MIAMI, PERFORMED UPLATCH CHECK, GEAR NOT LATCHED, LIGHT ILLUMINATED AND HEARD NOSE GEAR FALL.  PERFORMED ABNORMAL CHECK LIST AND GEAR FELL OUT IN HYD PUMP BYPASS POSITION.  RETURNED TO MIAMI WITHOUT INCIDENT.  T/S REMOVED AND REPLACED GEAR UP LATCH CYLINDER IAW M/M 32-32-14.  ADJUSTED NOSE BEAR DOOR MECHANISM IAW 32-22-01.  OPS NORMAL ON GEAR SWING IAW M/M 32-30-00.
